MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION; GASTOSTOMY TUBE

XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION; GASTOSTOMY TUBE
Model Number 70-0060-118
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Precise event date is not known.Model number is xeridiem part number.Catalog number is part number for xeridiem's exclusive distributor for the device, cook medical.Precise implant/explant dates are not available.User facility (b)(6) filed medwatch report mw6076060.Code chosen for conclusion represents the known issue even with no device returned.The issue is resolved with the change recently cleared in k171347.Xeridiem is presently working through production implementation of this change.
 
Event or Problem Description
Over the past several weeks, (b)(6) has had numerous patients with entuit gastrostomy tube return to our facility due to the "enfit" caps breaking on the tubes that were placed.This defect presents a delay in patient care, as well as a potential risk for infection.

Brand Name
ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION
Common Device Name
GASTOSTOMY TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson,
MDR Report Key7441807
Report Number2025851-2018-00004
Device Sequence Number1718772
Product Code PIF
UDI-Device Identifier00827002447837
UDI-Public(01)00827002447837(17)181213(10)953602
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130611/A01
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2018
Device Model Number70-0060-118
Device Catalogue NumberSBRD-18-ENF
Device Lot Number953602
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1